# SDR USAA950042

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schader Vlv
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SWF - FLT 1522 - ON TAKEOFF, THE NLG WOULD NOT RETRACT.  FLIGHT RETURNED TO SWF.  MAINTENANCE FOUND THE NLG STRUT FLAT, AND SERVICED THE STRUT WITH NITROGEN.  THE SCHRADER VALVE WAS REPLACED.  LEAK CHECKED GOOD.  (W)
